Hello everyone....I am on my second day of suboxone 2mg a day twice a day and i feel drugged! Msy doc wanted me tto start on 4mg and add if needed. My withdrawls are gone but i feel weak no motivation and all i want to do is sleep all day. I was taking anywhere from 40 to 50 mgs of percs daily and functioning normally. I hear so many people say the took subs and felt normal. I feel exaust
ed, irritable, and just out of it is this normal? I have heard thatmaybe my dose is too low but i cant imagine taking more it knocks me on my butt with just 2mgs.I had such highhopes for this. Now i am pretty depressed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.